# SDR RRXA97154

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 4 ENGINE NOZZLE AFT OUTSIDE SKIN CRACKED AT TOP RT FAN AIR SLOT.  FABRICATED AND INSTALLED EXHAUST NOZZLE SKIN REPAIR IAW DER APPROVED ENGINEERING SKETCH C44-R04.
